# SDR COEA2011021425805

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: S57412153201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR:  RIGHT WING LEADING EDGE PANEL 614 INNER TWO WEBS (P/N S57412153201 AND S57412166201) ONE CRACK EACH UPPER INBOARD AREA.  REPAIRED PER ATR72 SRI AND SRAS DO/TS-420/11-6253 ISSUE A DATED 2/07/11.
